Please note that PUB no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

146 Publikationen

2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2939198
S. Faraji, and A. Grigoryan, “On biparabolicity of Riemannian manifolds”, REVISTA MATEMATICA IBEROAMERICANA, 2019, 35, 2025-2034.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2938380
M. Kieburg, P. J. Forrester, and J. R. Ipsen, “Multiplicative convolution of real asymmetric and real anti-symmetric matrices”, ADVANCES IN PURE AND APPLIED MATHEMATICS, 2019, 10, 467-492.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2937120
A. N. Kochubei, and Y. Kondratiev, “Growth Equation of the General Fractional Calculus”, Mathematics, 2019, 7, : 615.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936945
W. Hansen, and I. Netuka, “Semipolar Sets and Intrinsic Hausdorff Measure”, Potential Analysis, 2019, 51, 49-69.
PUB | DOI | WoS
 
2019 | Diskussionspapier | Veröffentlicht | PUB-ID: 2936699 OA
J. Dianetti, G. Ferrari, M. Fischer, and M. Nendel, Submodular Mean Field Games. Existence and Approximation of Solutions, Center For Mathematical Economics, Bielefeld, 2019.
PUB | PDF
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2936025
L. Beznea, I. Cimpean, and M. Röckner, “A new approach to the existence of invariant measures for Markovian semigroups”, ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2019, 55, 977-1000.
PUB | DOI | WoS
 
2019 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2934133
H. - T. Ding, O. Kaczmarek, A. - L. Kruse, R. Larsen, L. Mazur, S. Mukherjee, H. Ohno, H. Sandmeyer, and H. - T. Shu, “Charmonium and bottomonium spectral functions in the vector channel”, Nuclear Physics A , 2019, 982, 715-718.
PUB | DOI | WoS | arXiv | Inspire
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2916106
W. Hansen, and I. Netuka, “Reduced functions and Jensen measures”, Proceedings of the American Mathematical Society, 2018, 146, 153-160.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932745
M. I. Kaiser, “ENCODE and the parts of the human genome”, Studies in history and philosophy of biological and biomedical sciences, 2018, 72, 28-37.
PUB | DOI | WoS | PubMed | Europe PMC
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2919068
Y. Kondratiev, and Y. Kozitsky, “The Evolution of States in a Spatial Population Model”, JOURNAL OF DYNAMICS AND DIFFERENTIAL EQUATIONS, 2018, 30, 135-173.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920707
T. Candy, and S. Herr, “Transference of Bilinear Restriction Estimates to Quadratic Variation Norms and the Dirac-Klein-Gordon System”, Analysis & PDE, 2018, 11, 1171-1240.
PUB | DOI | WoS | arXiv
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932751
P. Haueis, “Beyond cognitive myopia: a patchwork approach to the concept of neural function”, SYNTHESE, 2018, 195, 5373-5402.
PUB | DOI | WoS
 
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2920271
S. Stroobants, H. Wolf, Z. Callaerts-Vegh, T. Dierks, T. Lübke, and R. D'Hooge, “Sensorimotor and Neurocognitive Dysfunctions Parallel Early Telencephalic Neuropathology in Fucosidosis Mice”, FRONTIERS IN BEHAVIORAL NEUROSCIENCE, 2018, 12, : 15.
PUB | DOI | WoS | PubMed | Europe PMC
 
2018 | Diskussionspapier | Veröffentlicht | PUB-ID: 2918737 OA
S. Alaverdyan, Why do migrant workers rely more often on referrals?, Bielefeld University, Department Of Business Administration And Economics, Bielefeld, 2018.
PUB | PDF | DOI
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2912975
W. Hansen, “Intrinsic Holder Continuity of Harmonic Functions”, Potential Analysis, 2017, 47, 1-12.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2908827
W. Hansen, “Darning and Gluing of Diffusions”, Potential Analysis, 2017, 46, 167-180.
PUB | DOI | WoS
 
2017 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2914109
D. Benson, and H. Krause, “The variety of subadditive functions for finite group schemes”, Fundamenta Mathematicae, 2017, 239, 289-296.
PUB | DOI | WoS | arXiv
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2917172
W. Hansen, and I. Netuka, “Hunt's hypothesis (H) and triangle property of the Green function”, Expositiones Mathematicae, 2016, 34, 95-100.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2904098
W. Hansen, “Liouville Property, Wiener's Test and Unavoidable Sets for Hunt Processes”, Potential Analysis, 2016, 44, 639-653.
PUB | DOI | WoS
 
2016 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2905953
W. Hansen, and I. Netuka, “Scaling invariant Harnack inequalities in a general setting”, Journal of Mathematical Analysis and Applications, 2016, 444, 980-999.
PUB | DOI | WoS
 

Filter und Suchbegriffe

keyword="function"

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: angewandte-chemie

Export / Einbettung